Limit laws for the modulus of continuity of the partial sum process and for the Shepp statistic

Deheuvels, Paul, Steinebach, Josef . Stochastic Processes and their Applications 1988. 29 :223-245

Locate this article in:

Bibtex

@article{CIS-83979,
  Author = {Deheuvels, Paul and Steinebach, Josef},
  Title = {Limit laws for the modulus of continuity of the partial sum process and for the Shepp statistic},
  Journal = {Stochastic Processes and their Applications},
  Volume = {29},
  Year = {1988},
  Pages = {223--245},
  Keywords = {Law of large numbers, Large deviation}
}

Similar articles